# SDR MASA200600450

- Difficulty date: February 13, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 7,846 hours, 5,212 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7215 ATL - SPOILERS AND SPOILERONS CAUTION MESSAGE IN FLIGHT WITH PCU JAM.  RESET THE SSCU SYSTEM WITH THE SPOST PROCEDURE PER THE SERVICE LETTER.  OPS CHECK GOOD.
